Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

What can I do to help drain and clear out my ears ?

I went to bed last night with my right ear aching, my first ear infection since I was a kid. At four in the morning I woke up and my ear was really hurting and both my eyes were filled with puss, I couldn t open my right eye. I feel much better now but both my eyes have been blood red all day and my hearing is really off, music sounds like it is underwater and voices have this strange alien high pitched echo. What can I do to help drain and clear out my ears?
Asked On : Mon, 25 Apr 2011
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You have acute infection in your right ear and through Eustachian tube infection spread to your both eyes giving rise to pus and redness in your eyes.
You consult your doctor and seek his advise.
One course of antibiotic,anti inflammatory medicines and local use of eye and ear drops will give you relief.
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor